# SDR AALA20140105001

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 39,645 hours, 16,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02019241005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT RT AFT GALLEY BROKEN.  REPLACED RT AFT GALLEY EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
